# SDR AALA201901109003

- Difficulty date: January 9, 2019
- Submitted: January 10, 2019
- Operation: Air carrier
- Aircraft: N820AW
- Make and model: Airbus A319-132
- Aircraft serial: 1397
- Aircraft time: 58,691 hours, 25,960 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Condition: Failed
- Location: R1 Assist Bottle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR ASSIST BOTTLE HAD LOW PRESSURE.  REMOVED AND REPLACED DIAPHRAGM ON THE DOOR ASSIST BOTTLE AND SERVICED THE BOTTLE IAW AMM 52-10-00-610-001.
